On systems of congruences on principal filters of orthomodular implication algebras
Mathematica Bohemica (2007)
- Volume: 132, Issue: 4, page 423-435
- ISSN: 0862-7959
Access Full Article
topAbstract
topHow to cite
topReferences
top- Semi-boolean algebra, Mat. Vestnik 4 (1967), 177–198. (1967) Zbl0153.02704MR0239957
- 10.1007/BF02120879, Stud. Log. 35 (1976), 173–177. (1976) Zbl0331.02036MR0441794DOI10.1007/BF02120879
- Orthomodular Lattices—Algebraic Approach, D. Reidel, Dordrecht, 1985. (1985) Zbl0558.06008MR0784029
- Orthomodular (partial) algebras and their representations, Demonstr. Math. 27 (1994), 701–722. (1994) MR1319415
- Implication in MV-algebras, Algebra Univers. 52 (2004), 377–382. (2004) MR2120523
- Distributive lattices with sectionally antitone involutions, Acta Sci. (Szeged) 71 (2005), 19–33. (2005) MR2160352
- 10.1023/A:1011933018776, Int. J. Theor. Phys. 40 (2001), 1875–1884. (2001) MR1860644DOI10.1023/A:1011933018776
- 10.1023/B:IJTP.0000048587.50827.93, Int. J. Theor. Phys. 40 (2004), 911–914. (2004) MR2106354DOI10.1023/B:IJTP.0000048587.50827.93
- Ideals and D-systems in Orthoimplication algebras, J. Mult.-Val. Log. Soft Comput. 11 (2005), 309–316. (2005) Zbl1078.03050MR2160472
- Orhomodular Lattices, Academic Press, London, 1983. (1983) MR0716496